Affordable Access

Access to the full text

Innerness of derivations on subalgebras of measurable operators

Authors
  • Ayupov, Sh. A.1
  • Kudaybergenov, K. K.1
  • 1 Uzbekistan Academy of Sciences, Institute of Mathematics and Information Technologies, F. Hodjaev str. 29, Tashkent, 100125, Uzbekistan , Tashkent (Uzbekistan)
Type
Published Article
Journal
Lobachevskii Journal of Mathematics
Publisher
Pleiades Publishing
Publication Date
Apr 01, 2008
Volume
29
Issue
2
Pages
60–67
Identifiers
DOI: 10.1134/S1995080208020030
Source
Springer Nature
Keywords
License
Yellow

Abstract

Given a von Neumann algebra M with a faithful normal semifinite trace τ, let L(M, τ) be the algebra of all τ-measurable operators affiliated with M. We prove that if A is a locally convex reflexive complete metrizable solid *-subalgebra in L(M, τ), that can be embedded into a locally bounded weak Fréchet M-bimodule, then any derivation on A is inner.

Report this publication

Statistics

Seen <100 times